On the C 1 Ω-stability conjecture
Publications Mathématiques de l'IHÉS, Volume 66 (1987), p. 211-215
@article{PMIHES_1987__66__211_0,
     author = {Palis, Jacob},
     title = {On the $C^1$ $\Omega $-stability conjecture},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {66},
     year = {1987},
     pages = {211-215},
     zbl = {0648.58019},
     mrnumber = {89e:58091},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1987__66__211_0}
}
Palis, Jacob. On the $C^1$ $\Omega $-stability conjecture. Publications Mathématiques de l'IHÉS, Volume 66 (1987) pp. 211-215. http://www.numdam.org/item/PMIHES_1987__66__211_0/

[1] R. Bowen, On Axiom A diffeomorphisms, Conference Board Math. Sciences, 35, Amer. Math. Soc., 1977. | MR 58 #2888 | Zbl 0383.58010

[2] M. Hirsch and C. Pugh, Stable manifolds and hyperbolic sets, Global Analysis, Proc. AMS Symp. in Pure Math., 14 (1970), 133-163. | MR 42 #6872 | Zbl 0215.53001

[3] M. Hirsch, J. Palis, C. Pugh and M. Shub, Neighborhoods of hyperbolic sets, Invent. Math., 9 (1970), 121-134. | MR 41 #7232 | Zbl 0191.21701

[4] R. Mañé, A proof of the C1 Stability Conjecture, Publ. Math. I.H.E.S., 66 (1987), 161-210. | Numdam | MR 89e:58090 | Zbl 0678.58022

[5] S. Newhouse, Lectures on dynamical systems, Progress in Math., 8, Birkhäuser, 1980. | MR 81m:58028 | Zbl 0444.58001

[6] J. Palis and S. Smale, Structural stability theorems, Proc. AMS Symp. in Pure Math., 14 (1970), 223-231. | MR 42 #2505 | Zbl 0214.50702

[7] J. Palis, A note on Ω-stability, same Proceedings, 14 (1970), 221-222. | MR 42 #5276 | Zbl 0214.50801

[8] S. Smale, The Ω-stability theorem, same Proceedings, 14 (1970), 289-297. | MR 42 #6852 | Zbl 0205.54104